Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Ttc adult content

okay so i got off depo a month and half ago and me and my partner have been ttc and i was bleeding for a month and it stopped well now that, that happend i was peeing and there was pinkish mucous when i wiped and there was some tissue that came out of me and i been having cramps lately and feeling sick what could this mean?

Answer Question
 
Anonymous

Asked by Anonymous at 5:42 PM on Jul. 7, 2011 in Trying to Conceive

Answers (5)
  • honestly it means depo sucks i was on it years ago and when i came off it took almost a full 12 months for my period to get back to any semblance of normal
    jajamama

    Answer by jajamama at 5:57 PM on Jul. 7, 2011

  • I've heard that it can take a very long while for your body to adjust after being on Depo. Call your doctor with any concerns. Sometimes when you go off of BC, any problems you had before going on it return.

    JSD24

    Answer by JSD24 at 7:31 AM on Jul. 8, 2011

  • I would go to the doctor. It could have been a miscarriage
    pregers2011

    Answer by pregers2011 at 7:50 AM on Jul. 8, 2011

  • I would definatly get it checked out, at least it will put your mind at rest x Good Luck x
    BabyMad93

    Answer by BabyMad93 at 9:34 AM on Jul. 8, 2011

  • it could be your body regulating itself i had the same its was almost like my body preparing to get periods again youll have a period within the next two months or so im guessing that what happened with me
    mommy2bee12-27

    Answer by mommy2bee12-27 at 1:12 AM on Jul. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN